American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65J05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] M. Aurada, M. Feischl, T. Führer, M. Karkulik, J. M. Melenk and D. Praetorius. Local inverse estimates for non-local boundary integral operators. Math. Comp. 86 (2017) 2651-2686.
Abstract, references, and article information   
View Article: PDF

[2] Adrian T. Hill and Endre Süli. Upper semicontinuity of attractors for linear multistep methods approximating sectorial evolution equations . Math. Comp. 64 (1995) 1097-1122. MR 1297470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Y. Maday. Analysis of spectral projectors in one-dimensional domains . Math. Comp. 55 (1990) 537-562. MR 1035939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George J. Miel. Majorizing sequences and error bounds for iterative methods . Math. Comp. 34 (1980) 185-202. MR 551297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sven-Ake Gustafson. On stable calculation of linear functionals . Math. Comp. 33 (1979) 694-704. MR 521283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. Wolkowicz and S. Zlobec. Calculating the best approximate solution of an operator equation . Math. Comp. 32 (1978) 1183-1213. MR 0494922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Olavi Nevanlinna. On the convergence of difference approximations to nonlinear contraction semigroups in Hilbert spaces . Math. Comp. 32 (1978) 321-334. MR 0513203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. G. Dotson. An iterative process for nonlinear monotonic nonexpansive operators in Hilbert space . Math. Comp. 32 (1978) 223-225. MR 0470779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] George Miel. On a posteriori error estimates . Math. Comp. 31 (1977) 204-213. MR 0426418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. A. Nicolaides. On the $l\sp{2}$ convergence of an algorithm for solving finite element equations . Math. Comp. 31 (1977) 892-906. MR 0488722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Werner C. Rheinboldt. On measures of ill-conditioning for nonlinear equations . Math. Comp. 30 (1976) 104-111. MR 0400702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ian H. Sloan. Improvement by iteration for compact operator equations . Math. Comp. 30 (1976) 758-764. MR 0474802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John E. Osborn. Spectral approximation for compact operators . Math. Comp. 29 (1975) 712-725. MR 0383117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. B. Keller. Approximation methods for nonlinear problems with application to two-point boundary value problems . Math. Comp. 29 (1975) 464-474. MR 0371058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Z. Nashed and Grace Wahba. Convergence rates of approximate least squares solutions of linear integral and operator equations of the first kind . Math. Comp. 28 (1974) 69-80. MR 0461895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. H. Bramble and J. E. Osborn. Rate of convergence estimates for nonselfadjoint eigenvalue approximations . Math. Comp. 27 (1973) 525-549. MR 0366029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. C. R. Newbery. Error analysis for Fourier series evaluation . Math. Comp. 27 (1973) 639-644. MR 0366072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia